# SDR SWAA2022051707912

- Difficulty date: May 14, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 49,201 hours, 29,264 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SIDE SLIDE PACKING PARTIALLY EXPOSED / [01] REINSTALLED AFT SERVICE DOOR SLIDE PER MT 725-61-06
